# SDR AALA20180326002

- Difficulty date: March 24, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N993AN
- Make and model: Airbus A321-231
- Aircraft serial: 7188
- Aircraft time: 4,620 hours, 1,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

PERFORMED AN EMERGENCY POWER SUPPLY,  LIGHT CHECK,  THE  BATTERY  FOWARD LEFT FAULTED.  MAINTENENACE REPLACED THE BATTERY IAW AMM 33-51-38 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
